RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 1, Pages 12–23 (Mi msb1684)  

Extendability of local isometry groups

V. A. Popov


Abstract: A Riemannian manifold with a prescribed isometry group acting on it is constructed.
Bibliography: 6 titles.

Full text: PDF file (893 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:1, 11–21

Bibliographic databases:

UDC: 514.764.2
MSC: Primary 53B20; Secondary 22E05
Received: 24.08.1986

Citation: V. A. Popov, “Extendability of local isometry groups”, Mat. Sb. (N.S.), 135(177):1 (1988), 12–23; Math. USSR-Sb., 63:1 (1989), 11–21

Citation in format AMSBIB
\Bibitem{Pop88}
\by V.~A.~Popov
\paper Extendability of local isometry groups
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 1
\pages 12--23
\mathnet{http://mi.mathnet.ru/msb1684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933481}
\zmath{https://zbmath.org/?q=an:0668.53030|0644.53036}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 1
\pages 11--21
\crossref{https://doi.org/10.1070/SM1989v063n01ABEH003256}


Linking options:
  • http://mi.mathnet.ru/eng/msb1684
  • http://mi.mathnet.ru/eng/msb/v177/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:51
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020